Unemployment and liquidity constraints
Version of Record online: 19 APR 2007
Copyright © 2007 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 22, Issue 3, pages 479–510, April/May 2007
How to Cite
Hajivassiliou, V. A. and Ioannides, Y. M. (2007), Unemployment and liquidity constraints. J. Appl. Econ., 22: 479–510. doi: 10.1002/jae.953
- Issue online: 19 APR 2007
- Version of Record online: 19 APR 2007
- Manuscript Revised: 28 MAR 2006
- Manuscript Received: 10 MAR 2000
- National Science Foundation. Grant Numbers: SES-9000200, SES-9211913
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/hajivassiliou001/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.